# SDR UIEA2020092902124

- Difficulty date: September 29, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,683 hours, 20,420 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Status Message
- Condition: False Activation
- Location: Nr 1 Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE LT ENG FIRE LOOP 1.  PERFORMED TEST, IAW FIM 26-11-00-101.  NO FAULTS NOTED AT THIS TIME.
